# SDR TAOA089805

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6531 - LGA-DCA - FOUND ON L/S CHECK, RIGHT EXTERIOR FORWARD EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK BASE AND BATTERY PACK.  OPERATIONAL CHECK NORMAL.  (M)
